Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 359, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 3, 2018, 6:14 PM CDT for 4 counties in Kansas. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2018, 6:14 PM CDT (23:14 UTC)
- Expired
- Aug 3, 2018, 7:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Cheyenne County, KS, Rawlins County, KS, Sherman County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 20 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 6:15 PM CDT | HAIL 1 | 3 E Goodland, KS | REPORTED VIA FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2423 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
008
WUUS53 KGLD 032314
SVRGLD
KSC023-153-181-193-040015-
/O.NEW.KGLD.SV.W.0359.180803T2314Z-180804T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
514 PM MDT FRI AUG 3 2018
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
Southeastern Cheyenne County in northwestern Kansas...
Northwestern Thomas County in northwestern Kansas...
Southwestern Rawlins County in northwestern Kansas...
Northeastern Sherman County in northwestern Kansas...
* Until 615 PM MDT/715 PM CDT/.
* At 514 PM MDT/614 PM CDT/, a severe thunderstorm was located 9
miles northwest of Brewster, moving northeast at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Goodland, Brewster, Levant, McDonald and Edson.
This includes Interstate 70 in Kansas between mile markers 20 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3923 10146 3926 10159 3929 10167 3939 10171
3945 10172 3951 10169 3963 10159 3984 10140
3960 10099 3936 10117 3926 10132
TIME...MOT...LOC 2314Z 218DEG 20KT 3942 10153
HAIL...1.00IN
WIND...70MPH
$$
Vincent4 follow-up statements
089
WWUS53 KGLD 032326
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
526 PM MDT FRI AUG 3 2018
KSC023-153-181-193-040015-
/O.CON.KGLD.SV.W.0359.000000T0000Z-180804T0015Z/
Cheyenne KS-Thomas KS-Rawlins KS-Sherman KS-
526 PM MDT FRI AUG 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
MDT/715 PM CDT/ FOR SOUTHEASTERN CHEYENNE...NORTHWESTERN THOMAS...
SOUTHWESTERN RAWLINS AND NORTHEASTERN SHERMAN COUNTIES IN
NORTHWESTERN KANSAS...
At 526 PM MDT/626 PM CDT/, a severe thunderstorm was located 12 miles
north of Brewster, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Brewster, Levant, McDonald and Edson.
This includes Interstate 70 in Kansas between mile markers 22 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3925 10145 3928 10158 3931 10164 3938 10169
3947 10171 3953 10167 3963 10159 3984 10140
3960 10099 3936 10117 3928 10129
TIME...MOT...LOC 2326Z 215DEG 26KT 3954 10143
HAIL...0.75IN
WIND...60MPH
$$
Vincent422
WWUS53 KGLD 032345
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
545 PM MDT FRI AUG 3 2018
KSC023-153-181-193-040015-
/O.CON.KGLD.SV.W.0359.000000T0000Z-180804T0015Z/
Cheyenne KS-Thomas KS-Rawlins KS-Sherman KS-
545 PM MDT FRI AUG 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
MDT/715 PM CDT/ FOR SOUTHEASTERN CHEYENNE...NORTHWESTERN THOMAS...
SOUTHWESTERN RAWLINS AND NORTHEASTERN SHERMAN COUNTIES IN
NORTHWESTERN KANSAS...
At 545 PM MDT/645 PM CDT/, a severe thunderstorm was located near
Brewster, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brewster, Levant, McDonald and Edson.
This includes Interstate 70 in Kansas between mile markers 28 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3929 10145 3933 10154 3938 10157 3944 10159
3949 10160 3957 10159 3964 10157 3984 10140
3960 10099 3936 10117 3928 10129
TIME...MOT...LOC 2345Z 219DEG 12KT 3941 10142
HAIL...1.00IN
WIND...60MPH
$$
Vincent977
WWUS53 KGLD 040003
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
603 PM MDT FRI AUG 3 2018
KSC023-040013-
/O.CAN.KGLD.SV.W.0359.000000T0000Z-180804T0015Z/
Cheyenne KS-
603 PM MDT FRI AUG 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEYENNE COUNTY
IN NORTHWESTERN KANSAS IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3960 10099 3936 10117 3928 10129 3929 10140
3932 10147 3938 10152 3944 10153 3950 10149
3957 10141 3969 10135 3973 10131 3972 10120
TIME...MOT...LOC 0003Z 245DEG 14KT 3944 10134
$$
KSC153-181-193-040015-
/O.CON.KGLD.SV.W.0359.000000T0000Z-180804T0015Z/
Thomas KS-Rawlins KS-Sherman KS-
603 PM MDT FRI AUG 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
MDT/715 PM CDT/ FOR NORTHWESTERN THOMAS...SOUTHWESTERN RAWLINS AND
NORTHEASTERN SHERMAN COUNTIES...
At 603 PM MDT/703 PM CDT/, a severe thunderstorm was located 5 miles
north of Brewster, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Brewster and Levant.
This includes Interstate 70 in Kansas between mile markers 31 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3960 10099 3936 10117 3928 10129 3929 10140
3932 10147 3938 10152 3944 10153 3950 10149
3957 10141 3969 10135 3973 10131 3972 10120
TIME...MOT...LOC 0003Z 245DEG 14KT 3944 10134
HAIL...0.75IN
WIND...60MPH
$$
Vincent710
WWUS53 KGLD 040015
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
615 PM MDT FRI AUG 3 2018
KSC153-181-193-040023-
/O.EXP.KGLD.SV.W.0359.000000T0000Z-180804T0015Z/
Thomas KS-Rawlins KS-Sherman KS-
615 PM MDT FRI AUG 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN THOMAS...
SOUTHWESTERN RAWLINS AND NORTHEASTERN SHERMAN COUNTIES WILL EXPIRE AT
615 PM MDT/715 PM CDT/...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
Torrential rain and wind gusts up to 50 mph will remain possible
with thunderstorms tracking northeast through northwestern Thomas
county and southwestern Rawlins county through 800 PM CDT.
LAT...LON 3960 10099 3936 10117 3928 10129 3929 10140
3932 10147 3938 10152 3944 10153 3950 10149
3957 10141 3969 10135 3973 10131 3972 10120
TIME...MOT...LOC 0013Z 226DEG 25KT 3946 10132
$$
VincentWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 5:00 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 3, 5:00 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Goodland KS 400 PM MDT Fri Aug 3 2018 .SHORT TERM...(This evening through Saturday) Issued at 200 PM MDT Fri Aug 3 2018 Main concern is thunderstorms bringing heavy rainfall and severe weather to the area. Surface trough is over the central portion of our Colorado counties at this time. Satellite showing a strong shortwave trough moving into central/eastern Colorado at this time. Also models indicating that a right rear quadrant of jet will move across at the same. Favorable lapse rates are also in place. Precipitable water values are 1.5 to 2.0. A persistent area of showery precipitation has been ongoing over northeast Colorado with additional convection coming off the front. Models in good agreement in bringing a swatch of moderate to heavy rainfall across the area into this evening with lingering precipitation after midnight. So felt confident in putting high pops across the area. Based on the lapse rates and high Dcape, believe the main severe threat will be damaging winds. Severe hail will also be possible with decent shear in place due to good directional turning with height. So we could get large hail or a lot of small hail considering the profile. Temperatures look similar to what we have been experiencing. High temperatures on Saturday may be a tad warmer than what I have in there. However, am a little concerned at lingering cloud cover. There will be another chance of thunderstorms but that looks to wait until Saturday night. .LONG TERM...(Saturday night through Friday) Issued at 120 PM MDT Fri Aug 3 2018 This weekend a longwave upper-level trough will progress eastward over southern Canada while upper-level ridging persists over the southern United States. These features will work together to produce relatively strong upper-level flow over the Central High Plains through Tuesday. With generally strong west-northwest upper-level flow, many shortwave troughs are possible to develop and lead to potential showers and thunderstorms in the Tri-State region this weekend and early next week. Persistent northwest flow aloft as the longwave trough digs into the Midwest and New England will keep showers and thunderstorms a possibility through at least Wednesday, with the timing being typical afternoon/evening convection. With weak synoptic forcing, the timing and location of these storms will be driven mostly by local remnant boundaries, prior thunderstorms' outflow boundaries, and differential heating, all things which are difficult to predict this far in advance. Late afternoon to evening PoPs will generally be about 20-40% across the Tri-State Region for Monday through Wednesday. By Thursday of next week, the strengthening ridging over the southwest United States will grow northward and create more northerly upper-level flow over the Central High Plains. This flow pattern should be less conducive to the production of showers and thunderstorms Thursday and Friday. Friday in particular looks like it should remain dry across the Central High Plains. Temperatures will be in the low to mid 90s for highs and mid 60s for lows until Monday when a weak cold front associated with a passing shortwave trough will bring highs down into the upper 80s and lows in the low 60s for much of the area for the rest of the forecast period. This passing cold front could provide some extra surface-based forcing for ascent Sunday evening and into the overnight hours as it progresses from west to east. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 400 PM MDT Fri Aug 3 2018 For KGLD and KMCK, vfr conditions generally expected from taf issuance through 04z but any convection that impacts either terminal will likely produce sub vfr visibilities in moderate to heavy rainfall. Erratic wind gusts also likely. After 05z convection should be east of both terminals with vfr conditions expected. Winds will likely need to be adjusted behind the convection and will be handled at a later time. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...BULLER LONG TERM...PATTON AVIATION...99
Hazardous weather outlook, Aug 3, 11:30 AM CDT, 6 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 1030 AM MDT Fri Aug 3 2018 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-041200- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 1030 AM MDT Fri Aug 3 2018 /1130 AM CDT Fri Aug 3 2018/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...THIS AFTERNOON AND TONIGHT... There is a Marginal Risk for strong to severe storms this afternoon and evening across much of the Tri State region. Threats include large hail and damaging winds...as well as localized heavy rainfall that could lead to flash flooding. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY... Strong to severe storms are also possible on Saturday afternoon and evening for areas along and north of Highway 36. There is also a threat for strong to severe storms over northwest portions of the tri state region on Sunday afternoon and evening. There is a Marginal threat of localized heavy rainfall leading to flash flooding as well as large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required after 2 PM MDT(3 PM CDT).
In the hours before
Special weather statement, Aug 3, 5:40 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Goodland KS
440 PM MDT FRI AUG 3 2018
NEZ079-032315-
Dundy NE-
440 PM MDT FRI AUG 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DUNDY COUNTY UNTIL 515 PM
MDT...
At 440 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Benkelman, moving northeast at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
This storm will remain over mainly rural areas of eastern Dundy
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4005 10161 4006 10170 4013 10177 4019 10179
4024 10176 4035 10156 4035 10133 4015 10133
TIME...MOT...LOC 2240Z 238DEG 21KT 4018 10161
VincentLocal storm report, Aug 3, 5:41 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
441 PM MDT FRI AUG 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND GST 9 N BIRD CITY 39.87N 101.54W
08/03/2018 M64 MPH CHEYENNE KS MESONET
&&Special weather statement, Aug 3, 5:45 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Goodland KS
445 PM MDT FRI AUG 3 2018
KSZ013-032330-
Sherman KS-
445 PM MDT FRI AUG 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SHERMAN COUNTY UNTIL 530
PM MDT...
At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Goodland, moving northeast at 20 mph.
Frequent deadly lightning and wind gusts up to 50 mph will be
possible with this storm.
Locations impacted include...
Goodland and Edson.
This includes Interstate 70 in Kansas between mile markers 11 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3919 10180 3929 10185 3949 10183 3957 10178
3957 10139 3935 10139 3920 10147 3915 10158
3914 10167
TIME...MOT...LOC 2244Z 204DEG 19KT 3926 10169
VincentSpecial weather statement, Aug 3, 5:50 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Goodland KS
550 PM CDT FRI AUG 3 2018
KSZ001-032345-
Cheyenne KS-
550 PM CDT FRI AUG 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY IN
NORTHWESTERN KANSAS UNTIL 645 PM CDT...
At 550 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of St. Francis, moving northeast at 20 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
St. Francis, Bird City and Wheeler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3993 10168 3985 10156 3975 10145 3965 10158
3957 10172 3957 10188 3962 10194 3970 10195
3979 10189 3987 10178
TIME...MOT...LOC 2250Z 236DEG 18KT 3968 10180
VincentSpecial weather statement, Aug 3, 6:03 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Goodland KS
503 PM MDT FRI AUG 3 2018
COZ090-NEZ079-032345-
Yuma County CO-Dundy NE-
503 PM MDT FRI AUG 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA AND
NORTHWESTERN DUNDY COUNTIES UNTIL 545 PM MDT...
At 503 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Wray, moving northeast at 20 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Wray, Alvin and Wauneta.
This includes Highway 385 between mile markers 245 and 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4035 10205 4035 10188 4026 10187 4013 10204
4009 10219 4010 10230 4019 10237 4024 10238
4035 10231 4044 10220 4044 10205
TIME...MOT...LOC 2303Z 236DEG 16KT 4021 10223
VincentLocal storm report, Aug 3, 6:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
508 PM MDT FRI AUG 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND GST 2 NNE GOODLAND 39.37N 101.69W
08/03/2018 M57 MPH SHERMAN KS ASOS
&&The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 4:21 PM CDT | Special Weather Statement | GLD | Cheyenne | 24 min |
| Aug 3, 4:25 PM CDT | Special Weather Statement | GLD | Cheyenne | 35 min |
| Aug 3, 4:31 PM CDT | Special Weather Statement | GLD | Cheyenne | 44 min |
| Aug 3, 4:45 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 60 min |
| Aug 3, 5:04 PM CDT | Flash Flood Warning | GLD | Cheyenne | 4 hr |
| Aug 3, 5:08 PM CDT | Special Weather Statement | GLD | Sherman | 37 min |
| Aug 3, 5:45 PM CDT | Special Weather Statement | GLD | Sherman | 45 min |
| Aug 3, 5:49 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 56 min |
| Aug 3, 5:50 PM CDT | Special Weather Statement | GLD | Cheyenne | 55 min |
| Aug 3, 6:29 PM CDT | Special Weather Statement | GLD | Greeley | 46 min |
| Aug 3, 6:34 PM CDT | Special Weather Statement | GLD | Wallace | 41 min |
| Aug 3, 6:55 PM CDT | Special Weather Statement | GLD | Sherman | 20 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.